MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER NON-INVASIVE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PATIENT TRACKER NON-INVASIVE; INSTRUMENT, STEREOTAXIC
Model Number 9734887XOM
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a manufacturer representative (rep) regarding a navigation system outside of a procedure.The contact reported that the site was having issues with a patient tracker being unable to track.The contact indicated that the issue was noticed on december 05, 2018, but the site did not report the issue to the rep until april 25, 2019.There was no patient involved with this issue.

Brand Name
PATIENT TRACKER NON-INVASIVE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8564755
Report Number1723170-2019-02042
Device Sequence Number2065676
Product Code HAW
UDI-Device Identifier00643169488120
UDI-Public00643169488120
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K001284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number180915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1